Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 87, Number 314
HTML articles powered by AMS MathViewer

Scaling algorithms for unbalanced optimal transport problems
Lénaïc Chizat, Gabriel Peyré, Bernhard Schmitzer and François-Xavier Vialard PDF
Math. Comp. 87 (2018), 2563-2609
Convergence of adaptive discontinuous Galerkin methods
Christian Kreuzer and Emmanuil H. Georgoulis PDF
Math. Comp. 87 (2018), 2611-2640
An $hp$-adaptive Newton-discontinuous-Galerkin finite element approach for semilinear elliptic boundary value problems
Paul Houston and Thomas P. Wihler PDF
Math. Comp. 87 (2018), 2641-2674
Adaptive discontinuous Galerkin methods for elliptic interface problems
Andrea Cangiani, Emmanuil H. Georgoulis and Younis A. Sabawi PDF
Math. Comp. 87 (2018), 2675-2707
Local coderivatives and approximation of Hodge Laplace problems
Jeonghun J. Lee and Ragnar Winther PDF
Math. Comp. 87 (2018), 2709-2735
Convergence of finite difference methods for the wave equation in two space dimensions
Siyang Wang, Anna Nissen and Gunilla Kreiss PDF
Math. Comp. 87 (2018), 2737-2763
An analysis of a class of variational multiscale methods based on subspace decomposition
Ralf Kornhuber, Daniel Peterseim and Harry Yserentant PDF
Math. Comp. 87 (2018), 2765-2774
On the analysis of perfectly matched layers for a class of dispersive media and application to negative index metamaterials
Éliane Bécache, Patrick Joly and Valentin Vinoles PDF
Math. Comp. 87 (2018), 2775-2810
Semi-infinite quasi-Toeplitz matrices with applications to QBD stochastic processes
Dario A. Bini, Stefano Massei and Beatrice Meini PDF
Math. Comp. 87 (2018), 2811-2830
Spherical $t_\epsilon$-designs for approximations on the sphere
Yang Zhou and Xiaojun Chen PDF
Math. Comp. 87 (2018), 2831-2855
Quasi-Monte Carlo for discontinuous integrands with singularities along the boundary of the unit cube
Zhijian He PDF
Math. Comp. 87 (2018), 2857-2870
Improved error bounds for the Fermat primality test on random inputs
Jared Duker Lichtman and Carl Pomerance PDF
Math. Comp. 87 (2018), 2871-2890
Finite connected components of the aliquot graph
Andrew R. Booker PDF
Math. Comp. 87 (2018), 2891-2902
Search for good examples of Hall’s conjecture
Stål Aanderaa, Lars Kristiansen and Hans Kristian Ruud PDF
Math. Comp. 87 (2018), 2903-2914
A babystep-giantstep method for faster deterministic integer factorization
Markus Hittmeir PDF
Math. Comp. 87 (2018), 2915-2935
Computing annihilators of class groups from derivatives of $L$-functions
Jonathan W. Sands and Brett A. Tangedal PDF
Math. Comp. 87 (2018), 2937-2953
Small $f$-vectors of 3-spheres and of 4-polytopes
Philip Brinkmann and Günter M. Ziegler PDF
Math. Comp. 87 (2018), 2955-2975
Computing solutions of linear Mahler equations
Frédéric Chyzak, Thomas Dreyfus, Philippe Dumas and Marc Mezzarobba PDF
Math. Comp. 87 (2018), 2977-3021
Every positive integer is a sum of three palindromes
Javier Cilleruelo, Florian Luca and Lewis Baxter PDF
Math. Comp. 87 (2018), 3023-3055